Wavefronts in bistable hyperbolic reaction–diffusion systems
Vicenç Méndez and
Albert Compte
Physica A: Statistical Mechanics and its Applications, 1998, vol. 260, issue 1, 90-98
Abstract:
We study the dynamics of wavefronts that arise in bistable systems with correlated diffusion in time. For the piecewise linear reaction term the speed of propagation of these fronts is obtained analytically. The shape and the width of the front are analyzed by means of two different methods usually employed for parabolic diffusion. It is shown that for hyperbolic reaction–diffusion equations the wavefront presents a discontinuity in the slope.
Date: 1998
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437198002817
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:260:y:1998:i:1:p:90-98
DOI: 10.1016/S0378-4371(98)00281-7
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().